# SDR CA040127006

- Difficulty date: January 27, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,296 hours
- Engine: Ge CF343A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator Valve
- Part number: 32156221
- Condition: Inoperative
- Location: Lt & Rt Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT PACK HI PRESS. MESSAGE ON T/O, CHECKLIST COMPLETED. LT PACK CAME BACK MOMENTARILY. BOTH PACKS U/S WITH HIGH PRESS. MSG. LT AND RT PRESSURE REGULATOR VALVES REPLACED, BOTH PACKS OPERATED AT T/O POWER, NO FAULT FOUND. CONS.SERV.
